Skip to main content

Randomness and pseudorandomness in discrete mathematics

Searching for OpenAIRE data...

Publications

Lines in Euclidean Ramsey Theory


Published in: ISSN 0179-5376
DOI: 10.1007/s00454-018-9980-5

Hedgehogs are not colour blind

Author(s): David Conlon, Jacob Fox, Vojtech Rodl
Published in: Journal of Combinatorics, 2017, ISSN 2156-3527

Quasirandomness in hypergraphs

Author(s): Elad Aigner-Horev, David Conlon, Hiep Han, Yury Person, Mathias Schacht
Published in: Electronic Journal of Combinatorics, 2018, ISSN 1077-8926

A sequence of triangle-free pseudorandom graphs

Author(s): David Conlon
Published in: Combinatorics, Probability and Computing, 2017, ISSN 0963-5483

Finite reflection groups and graph norms

Author(s): David Conlon, Joonkyung Lee
Published in: Advances in Mathematics, Issue 315, 2017, Page(s) 130-165, ISSN 0001-8708
DOI: 10.1016/j.aim.2017.05.009

Rational exponents in extremal graph theory

Author(s): Boris Bukh, David Conlon
Published in: Journal of the European Mathematical Society, 2018, ISSN 1435-9855

Quasirandom Cayley graphs

Author(s): David Conlon, Yufei Zhao
Published in: Discrete Analysis, 2017, ISSN 2397-3129

Hereditary quasirandomness without regularity

Author(s): DAVID CONLON, JACOB FOX, BENNY SUDAKOV
Published in: Mathematical Proceedings of the Cambridge Philosophical Society, Issue 164/03, 2018, Page(s) 385-399, ISSN 0305-0041
DOI: 10.1017/S0305004116001055

Freiman homomorphisms in sparse random sets

Author(s): David Conlon, Tim Gowers
Published in: Quarterly Journal of Mathematics, 2017, ISSN 0033-5606

Hypergraph cuts above the average

Author(s): Conlon, David; Fox, Jacob; Kwan, Matthew; Sudakov, Benny
Published in: Israel Journal of Mathematics, 2019, ISSN 0021-2172

Intervals in the Hales-Jewett theorem

Author(s): Conlon, David; Kamcev, Nina
Published in: European Journal of Combinatorics, 2019, ISSN 0195-6698

Hypergraph expanders from Cayley graphs

Author(s): Conlon, David
Published in: Israel Journal of Mathematics, 2019, ISSN 0021-2172

On the extremal number of subdivisions

Author(s): Conlon, David; Lee, Joonkyung
Published in: International Mathematics Research Notices, 2019, ISSN 1073-7928

Tower-type bounds for unavoidable patterns in words

Author(s): Conlon, David; Fox, Jacob; Sudakov, Benny
Published in: Transactions of the American Mathematical Society, 2019, ISSN 0002-9947

The Ramsey number of books

Author(s): David Conlon
Published in: Advances in Combinatorics, 2019, ISSN 2517-5599
DOI: 10.19086/aic.10808

Online Ramsey Numbers and the Subgraph Query Problem

Author(s): Conlon, David; Fox, Jacob; Grinshpun, Andrey; He, Xiaoyu
Published in: 2019

Monochromatic combinatorial lines of length three

Author(s): Conlon, David
Published in: 2018

Ramsey numbers of books and quasirandomness

Author(s): David Conlon, Jacob Fox, Yuval Wigderson
Published in: 2020

A new bound for the Brown-Erdos-Sos problem

Author(s): David Conlon, Lior Gishboliner, Yevgeny Levanzov, Asaf Shapira
Published in: 2019

Books versus triangles at the extremal density

Author(s): David Conlon, Jacob Fox, Benny Sudakov
Published in: 2019

Non-concentration of the chromatic number of a random graph

Author(s): Heckel, Annika
Published in: 2019

Sharp concentration of the equitable chromatic number of dense random graphs

Author(s): Heckel, Annika
Published in: 2017

Proof of the Brown-Erd\H{o}s-S\'os conjecture in groups

Author(s): Nenadov, Rajko; Sudakov, Benny; Tyomkyn, Mykhaylo
Published in: 2019

Ramsey games near the critical threshold

Author(s): Conlon, David; Das, Shagnik; Lee, Joonkyung; Mészáros, Tamás
Published in: 2019

Short proofs of some extremal results III

Author(s): David Conlon, Jacob Fox, Benny Sudakov
Published in: 2019

More on the extremal number of subdivisions

Author(s): Conlon, David; Janzer, Oliver; Lee, Joonkyung
Published in: 2019

Hypergraph expanders of all uniformities from Cayley graphs

Author(s): Conlon, David; Tidor, Jonathan; Zhao, Yufei
Published in: 2018

A Ramsey variant of the Brown-Erdos-Sos problem

Author(s): Asaf Shapira, Mykhaylo Tyomkyn
Published in: 2019

Random triangles in random graphs

Author(s): Heckel, Annika
Published in: 2018

Sidorenko's conjecture for blow-ups

Author(s): Conlon, David; Lee, Joonkyung
Published in: 2018